# SDR SWIA2021072259693

- Difficulty date: April 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD FORMER CORRODED     (C-CHECK RO 7/20/2021)    REPLACED PAX DOOR FWD FORMER WITH NEW REF CRJ-700 SRM 52-11-06-001-001-A01, DWG# 601R31702 REV N. AND MHIRJ REO 670-52-11-1230 REV -- DATED 2021-05-05. COMPLIED WITH TASK CARD 51-900-1002-SKY
